# SDR AALA2020022549001

- Difficulty date: February 22, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Arm
- Condition: Worn
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AILERON #1 HINGE ARM HAS EXCESSIVE PLAY / WEAR, REPLACED HINGE ARM PER AMM 57-51-31-400-001-A.
